# SDR SWAA2022052600245

- Difficulty date: April 27, 2022
- Submitted: May 26, 2022
- Operation: Air carrier
- Aircraft: N8629A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36897
- Aircraft time: 27,525 hours, 12,701 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Condition: Cracked
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO AFT THRESHOLD CORNER CRACKED. / [01] OK TO INSTALL PART;[02] REMOVED AND REPLACED PER SRM 51-10-02 AND AMM 53-11-02;[03] INSPECTED WORK PERFORMED
